Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 52, NWS Atlanta, GA

March 18, 20135 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 18, 2013, 6:21 PM EDT for 5 counties in Georgia. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 6:21 PM EDT (22:21 UTC)
Expired
Mar 18, 2013, 7:15 PM EDT
In force
54 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Greene County, GA, Hancock County, GA, Jasper County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 6:55 PM EDTHAIL 1.75Eatonton, GALASTED 20 MINUTES...HAIL UP TO GOLFBALL SIZED HAIL.
Mar 18, 7:10 PM EDTHAIL 1.75Eatonton, GAPUBLIC REPORTED THE SIZE OF GOLFBALL SIZED HAIL IN EATONTON. THE HAIL WAS SO DEEP IT COVERED THE GROUND COMPLETLY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 4:16 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WUUS52 KFFC 182221 RRA
SVRFFC
GAC133-141-159-211-237-182315-
/O.NEW.KFFC.SV.W.0052.130318T2221Z-130318T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JASPER COUNTY IN CENTRAL GEORGIA
  NORTHERN PUTNAM COUNTY IN CENTRAL GEORGIA
  SOUTH CENTRAL GREENE COUNTY IN EAST CENTRAL GEORGIA
  NORTHWESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
  SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 715 PM EDT

* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONTICELLO...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHADY
  DALE...EATONTON...PHOENIX AND REYNOLDS PLANTATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR NORTHWESTERN GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHWEST GEORGIA.

&&

LAT...LON 3358 8319 3334 8313 3327 8378 3343 8380
TIME...MOT...LOC 2222Z 257DEG 26KT 3336 8368

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:57 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Mar 18, 3:57 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT MON MAR 18 2013

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
COLD FRONT CURRENTLY STRETCHES FROM THE SOUTHERN OHIO VALLEY BACK
THROUGH THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON. AS THE
FRONT CONTINUES TO MOVE SLOWLY EASTWARD THIS AFTERNOON...THE COLD
AIR WEDGE EAST OF THE APPALACHIANS HAS STRENGTHENED AND BUILT BACK
TO THE WEST. THE AIRMASS UNDER THE SHALLOW WEDGE IS MORE STABLE. THE
COOL AIR WEDGE WILL PLAY AN IMPORTANT ROLE IN WHETHER THUNDERSTORMS
ARE SURFACE BASED VS ELEVATED.

AIRMASS CONTINUES TO DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT
ACROSS MOST LOCALES. THOSE AREAS CURRENTLY RECEIVING BREAKS IN THE
OVC WILL DESTABILIZE THE MOST...AND HAVE HIGHER SURFACE INSTABILITY.
AREAS TO THE NORTH...CLOSEST TO THE WIDESCALE ASCENT...WILL HAVE
BETTER LIFT AND SHEAR. SRH COULD ALSO BE ENHANCED ALONG THE ACTUAL
WEDGE FRONT.

AS THE FRONT MOVES SOUTH ACROSS THE CWFA...IT WILL BECOME DISPLACED
FROM THE BEST MID LEVEL SUPPORT. EXPECT INSTABILITY TO BEGIN
DECREASING WITH THE LOSS OF HEATING...BUT DO THINK THUNDER WILL
CONTINUE THROUGH MOST OF THE NIGHT BUT DECREASE IN COVERAGE.

MODELS STILL SHOWING TWO DISTINCT WAVES OF PRECIP. THE FIRST
WAVE...LATE THIS AFTERNOON AND EVENING...IS CURRENTLY APPROACHING NW
GA. THE SECOND WAVE OF PRECIP WILL COME OVERNIGHT WITH THE ACTUAL
FROPA.

PRECIP WILL END RAPIDLY FROM THE NW EARLY TOMORROW MORNING IN THE
WAKE OF THE FRONT. TEMPS NEAR NORMAL ARE EXPECTED.

NLISTEMAA

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
NO MAJOR CHANGES MADE TO THE LONG TERM SECTION AND FEW MINOR TEMPS
CHANGES. DECIDED TO ADD SOME MIXED PRECIP ACROSS NORTH GA FRIDAY
MORNING WITH RAIN AND SNOW MIX DUE TO TEMPS EXPECTED NEAR
FREEZING.

01

&&

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST
COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES
BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR
THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE
TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST
NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT
SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE
20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL
BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE
REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY
SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER.

NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS
SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE
OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE
FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL
HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS
TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL
WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS
PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN
EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM.
SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME
PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT
SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE
FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR
OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH
SUBSEQUENT ISSUANCES.

DEESE

AVIATION...
18Z UPDATE...
COLD FRONT CURRENTLY ACROSS NORTHERN AL AND CENTRAL MS. SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE BOUNDARY
AND IMPACT THE TERMINAL SITES THIS AFT/EVE. STORMS SHOULD IMPACT
THE NORTHERN TERMINAL SITES BETWEEN 20Z AND 00Z. FOR THE SOUTHERN
SITES...BETWEEN 21Z AND 01Z. THERE WILL BE A BRIEF BREAK IN THE
PRECIS DURING THE EVENING...BUT WIDESPREAD SHOWERS AND ISOLD TSRA
ARE POSSIBLE ALONG WITH THE FROPA OVERNIGHT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

NLISTEMAA

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          49  66  37  64 /  90  40   5   5
ATLANTA         46  62  40  61 /  90  30   5   5
BLAIRSVILLE     38  56  31  54 /  70  20   5   5
CARTERSVILLE    44  61  34  61 /  80  20   5   5
COLUMBUS        54  69  42  66 /  60  40   5   5
GAINESVILLE     44  63  38  60 /  90  30   5   5
MACON           56  70  39  67 /  80  50   5   5
ROME            43  62  34  61 /  70  20  10   5
PEACHTREE CITY  47  64  33  62 /  80  30   5   5
VIDALIA         60  74  46  68 /  90  40   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...DADE...FLOYD...
GORDON...HARALSON...MURRAY...POLK...WALKER...WHITFIELD.

&&

SHORT TERM...NLISTEMAA
LONG TERM....01
AVIATION...NLISTEMAA
Hazardous weather outlook, Mar 18, 2:55 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON MAR 18 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
255 PM EDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...A SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR PORTIONS OF
NORTHWEST GEORGIA...

DISCUSSION...
LOW PRESSURE IS DEVELOPING OVER WESTERN TENNESSEE AND KENTUCKY AS
A COLD FRONT DEVELOPS OVER THE SOUTHERN PLAINS AND LOWER GULF
COAST. AHEAD OF THIS FRONT...AN AREA OF SHOWERS AND EMBEDDED
THUNDERSTORMS HAS ALREADY BEGUN TO MOVE INTO NW GEORGIA. STORMS
WILL INTENSIFY THROUGH THE AFTERNOON AND SPREAD OVER THE REMAINDER
OF THE AREA WITH THE THREAT FOR STRONG TO SEVERE STORMS WITH LARGE
HAIL...DAMAGING WINDS AND A RISK OF AN ISOLATED TORNADO.

A SECONDARY AREA OF SHOWERS AND STRONG TO SEVERE STORMS WILL
DEVELOP ALONG THE ACTUAL COLD FRONT TONIGHT WITH THE AREA OF MAIN
CONCERN SHIFTING TO CENTRAL GEORGIA FOR THE FIRST PART OF THE
OVERNIGHT PERIOD. THE SEVERE THUNDERSTORMS WATCH WILL MOST LIKELY
BE UPDATED TO INCLUDE COUNTIES ACROSS CENTRAL AND SOUTHERN GEORGIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

DISCUSSION...

A DRIER BUT COLDER REGIME WILL TAKE HOLD WEDNESDAY ALTHOUGH WE
WILL NEED TO MONITOR FOR A BRIEF PERIOD OF LIGHT WINTRY PRECIPITATION
OVER THE MOUNTAINS LATE WEDNESDAY. TRANQUIL CONDITIONS IN STORE
UNTIL NEXT STORM SYSTEM TAKES SHAPE FOR THE END OF THE WEEK AND
INTO THE WEEKEND. AT THE ONSET OF PRECIPITATION EARLY FRIDAY
MORNING...A LIGHT CHANCE OF WINTRY PRECIPITATION WILL BE POSSIBLE
FOR THE EXTREME NORTHERN TIER. OTHERWISE...THE EXTENDED PERIOD
WILL FEATURE A CHANCE OF THUNDERSTORMS FOR THE SOUTHERN TIER AND
CONTINUED COOL AND WET FOR THE NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER SHOULD MONITOR FOR POSSIBLE ACTIVATION.

In the hours before

Local storm report, Mar 18, 6:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             UNION CITY              33.58N 84.55W
03/18/2013  E1.00 INCH       FULTON             GA   PUBLIC

&&

RWILLIS
Local storm report, Mar 18, 6:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     CEDARTOWN               34.01N 85.25W
03/18/2013                   POLK               GA   911 CALL CENTER

            NUMEROUS REPORTS OF BLOWN DOWN OR SNAPPED TREES WITH
            POWER OUTAGES IN THE CEDARTOWN AREA.

&&

KFRANTZ
Local storm report, Mar 18, 6:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             LUTHERSVILLE            33.21N 84.74W
03/18/2013  E2.75 INCH       MERIWETHER         GA   911 CALL CENTER

            NUMEROUS REPORTS OF DAMAGE FROM HAIL IN LUTHERSVILLE

&&

30
Local storm report, Mar 18, 6:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             HARTSFIELD-JACKSON AIRP 33.64N 84.43W
03/18/2013  E1.75 INCH       CLAYTON            GA   EMERGENCY MNGR

            GOLF BALL HAIL AT THE AIRPORT. NUMEROUS WINDSHIELDS
            BROKIN ON I85 SOUTH.

&&

30
Local storm report, Mar 18, 6:18 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             2 N STOCKBRIDGE         33.57N 84.23W
03/18/2013  E1.50 INCH       HENRY              GA   AMATEUR RADIO

&&

30
Local storm report, Mar 18, 6:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             STOCKBRIDGE             33.54N 84.23W
03/18/2013  E1.75 INCH       HENRY              GA   TRAINED SPOTTER

&&

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 11:42 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Pickens48 min
Mar 18, 3:29 PM EDTSpecial Weather StatementFFCCatoosa, Dade46 min
Mar 18, 4:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Mar 18, 4:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker39 min
Mar 18, 4:40 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding50 min
Mar 18, 5:04 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Dade, Floyd, Gordon, Murray and 2 more56 min
Mar 18, 5:06 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard24 min
Mar 18, 5:10 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk65 min
Mar 18, 5:17 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup43 min
Mar 18, 5:21 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton39 min
Mar 18, 5:24 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton51 min
Mar 18, 5:25 PM EDTSevere Thunderstorm WarningFFCHarris, Troup65 min
Mar 18, 5:31 PM EDTTornado WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield44 min
Mar 18, 5:34 PM EDTSpecial Weather StatementFFCStewart41 min
Mar 18, 5:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more60 min
Mar 18, 5:54 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup51 min
Mar 18, 5:55 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster65 min
Mar 18, 6:00 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry, Newton, Rockdale45 min
Mar 18, 6:00 PM EDTTornado WarningFFCBartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more45 min
Mar 18, 6:08 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Fannin, Forsyth, Gilmer and 5 more52 min
Mar 18, 6:08 PM EDTTornado WarningFFCButts, Lamar, Meriwether, Pike, Spalding52 min
Mar 18, 6:18 PM EDTTornado WarningFFCHenry, Newton, Rockdale42 min
Mar 18, 6:21 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry39 min
Mar 18, 6:26 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Taylor, Upson49 min
Mar 18, 6:36 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter39 min
Mar 18, 6:41 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee64 min
Mar 18, 6:43 PM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Meriwether, Monroe, Pike, Upson47 min
Mar 18, 6:49 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton41 min
Mar 18, 6:53 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe, Putnam, Spalding37 min
Mar 18, 6:54 PM EDTSevere Thunderstorm WarningFFCJones, Lamar, Monroe51 min
Mar 18, 6:56 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam64 min
Mar 18, 7:06 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon, Schley, Sumter54 min
Mar 18, 7:18 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Hancock, Houston, Jefferson and 6 more57 min
Mar 18, 7:25 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion50 min
Mar 18, 7:45 PM EDTSevere Thunderstorm WarningFFCBleckley, Crawford, Dodge, Houston, Macon, Peach and 3 more60 min
Mar 18, 7:46 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington59 min
Mar 18, 7:49 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox56 min
Mar 18, 7:56 PM EDTTornado WarningFFCCrisp, Dooly, Wilcox49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.